| Model Number |
MMT-551NAH |
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 400 mg/dl.The customer was treated by delivering a bolus offered.The customer also stated that battery compartment was cracked and she changed the battery twice in a week.The customer declined troubleshoot for high blood glucose and cracked battery compartment.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Pump passed the displacement test.Pump received with cracked battery tube threads noted.The information provided in the section of concomitant product with the initial report was incorrect.The correct information has been included with this report.